Search Results for: 11D25

On negative Pell equations: Solvability and unsolvability in integers

Hsin-Te Chiang, Mei-Ru Ciou, Chia-Ling Tsai, Yuh-Jenn Wu and Chiun-Chang Lee Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 10—26 DOI: 10.7546/nntdm.2018.24.3.10-26 Download full paper: PDF, 248 Kb Details … Continue reading

Comments Off on On negative Pell equations: Solvability and unsolvability in integers

On products of quartic polynomials over consecutive indices which are perfect squares

Kantaphon Kuhapatanakul, Natnicha Meeboomak and Kanyarat Thongsing Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 56—61 DOI: 10.7546/nntdm.2018.24.3.56-61 Download full paper: PDF, 146 Kb Details Authors and affiliations Kantaphon … Continue reading

Comments Off on On products of quartic polynomials over consecutive indices which are perfect squares

On a class of quartic Diophantine equations of at least five variables

Hamid Reza Abdolmalki and Farzali Izadi Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 1—9 DOI: 10.7546/nntdm.2018.24.3.1-9 Download full paper: PDF, 179 Kb Details Authors and affiliations Hamid Reza … Continue reading

Comments Off on On a class of quartic Diophantine equations of at least five variables

A symmetric Diophantine equation involving biquadrates

Ajai Choudhry Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 2, Pages 140—144 DOI: 10.7546/nntdm.2018.24.2.140-144 Download full paper: PDF, 121 Kb Details Authors and affiliations Ajai Choudhry 13/4 A Clay Square, … Continue reading

Comments Off on A symmetric Diophantine equation involving biquadrates

A note on the quartic Diophantine equation A4 + hB4 = C4 + hD4

Ajai Choudhry Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 23, 2017, Number 1, Pages 1—3 Download full paper: PDF, 113 Kb Details Authors and affiliations Ajai Choudhry 13/4 A Clay Square Lucknow 226001, … Continue reading

Some Diophantine equations concerning biquadrates

Ajai Choudhry Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 1—5 Download full paper: PDF, 130 Kb Details Authors and affiliations Ajai Choudhry 13/4 A Clay Square, Lucknow, India Abstract This paper is … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

Sum of cubes is square of sum

Edward Barbeau and Samer Seraj Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 1—13 Download full paper: PDF, 163 Kb Details Authors and affiliations Edward Barbeau University of Toronto, Canada Samer Seraj University … Continue reading

Fibonacci primes of special forms

Diana Savin Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 2, Pages 10—19 Download full paper: PDF, 202 Kb Details Authors and affiliations Diana Savin Ovidius University of Constanta Faculty of Mathematics and Computers Science … Continue reading

On integer solutions of A5 + B3 = C5 + D3

Farzali Izadi and Arman Shamsi Zargar Notes on Number Theory and Discrete Mathematics, ISSN 1310–5132 Volume 20, 2014, Number 5, Pages 20—24 Download full paper: PDF, 154 Kb Details Authors and affiliations Farzali Izadi Department of Pure Mathematics, Azarbaijan Shahid … Continue reading